MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RX LOCKING DEVICE; ENDOSCOPE AND/OR ACCESSORIES

BOSTON SCIENTIFIC CORPORATION RX LOCKING DEVICE; ENDOSCOPE AND/OR ACCESSORIES
Model Number M00545211
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that rx locking device was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2020.According to the complainant, an rx locking device sponge detached from the cap.The detached sponge was noticed inside the channel of the scope, after the scope had been re-processed and was being attempted to be used on another patient.(report 3005099803-2020-01502).During the ercp procedure performed on (b)(6) 2020, resistance passing a tome was met and that is when the detached sponge from a previous procedure was discovered inside the channel of the scope.It is unknown how the sponge was removed from the scope channel.The procedure was completed with a new scope and another rx locking device.There were no patient complications reported as a result of this event.

Brand Name
RX LOCKING DEVICE
Common Device Name
ENDOSCOPE AND/OR ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9924020
Report Number3005099803-2020-01355
Device Sequence Number2320181
Product Code KOG
UDI-Device Identifier08714729440604
UDI-Public08714729440604
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K010610
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545211
Device Catalogue Number4521
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2020
Initial Report FDA Received Date04/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1